Alert archive / Georgia / River Flood Warnings in 2024
River Flood Warning 96, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 12, 2024, 10:17 AM EST for Newton County, Rockdale County, Georgia. It took effect at Feb 12, 2024, 9:57 PM EST. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 12, 2024, 10:17 AM EST (15:17 UTC)
- In effect from
- Feb 12, 2024, 9:57 PM EST
- Expired
- Feb 13, 2024, 8:29 PM EST
- In force
- 23 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Newton County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 65 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yellow River at Gees Mill Road near Milstead (MYRG1).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02207335, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
205
WGUS42 KFFC 121517
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1017 AM EST Mon Feb 12 2024
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Yellow River at Pleasant Hill Road near Lithonia affecting
Rockdale and DeKalb Counties.
Yellow River at Gees Mill Road affecting Newton and Rockdale
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
The next statement will be issued this evening at 1030 PM EST.
&&
GAC089-247-130330-
/O.NEW.KFFC.FL.W.0095.240212T2334Z-240214T0055Z/
/YLOG1.1.ER.240212T2334Z.240213T0600Z.240213T1854Z.UU/
1017 AM EST Mon Feb 12 2024
...FLOOD WARNING IN EFFECT FROM THIS EVENING TO TOMORROW EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Yellow River at Pleasant Hill Road near Lithonia.
* WHEN...From this evening to tomorrow evening.
* IMPACTS...At 15 feet, Minor flooding continues and expands further
into the woodlands and fields near the river upstream and
downstream from the gage on Pleasant Hill Road. In Dekalb County...
some flooding of backyards of homes begin on Harmony Hills Drive
and Court. Johnson Creek flowing under Union Grove Road into the
river begins to back up.
* ADDITIONAL DETAILS...
- At 9:45 AM EST Monday the stage was 7.6 feet and rising.
- Forecast...The river is expected to rise above flood stage
this evening to a crest of 15 feet just after midnight
tonight. It will then fall below flood stage early tomorrow
afternoon.
- Flood stage is 13 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403
$$
GAC217-247-130330-
/O.NEW.KFFC.FL.W.0096.240213T0541Z-240214T1700Z/
/MYRG1.1.ER.240213T0541Z.240214T0000Z.240214T1100Z.UU/
1017 AM EST Mon Feb 12 2024
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO EARLY WEDNESDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Yellow River at Gees Mill Road.
* WHEN...From late tonight to early Wednesday afternoon.
* IMPACTS...At 13 feet, Minor flooding continues to expand into the
woodlands...fields and pasture along the river upstream and
downstream from the gage on Gees Mill Road in Rockdale County.
Most of Sockwell Road by the river in Newton County will be
flooded with up to 4 feet of water. Minor flooding also occurs in
Newton County in the Riverside Estates Travel and Trailer Park.
Any trailers near the river may need to be moved to higher ground.
A playground by the river will begin to flood.
* ADDITIONAL DETAILS...
- At 9:30 AM EST Monday the stage was 6.1 feet and rising.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 13.4 feet tomorrow
evening. It will then fall below flood stage Wednesday
morning.
- Flood stage is 11 feet.
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$5 follow-up statements
502
WGUS82 KFFC 121939
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
239 PM EST Mon Feb 12 2024
...The Flood Warning continues for the following rivers in Georgia...
Yellow River at Pleasant Hill Road near Lithonia affecting
Rockdale and DeKalb Counties.
Yellow River at Gees Mill Road affecting Newton and Rockdale
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
The next statement will be issued late tonight at 245 AM EST.
&&
GAC089-247-130745-
/O.EXT.KFFC.FL.W.0095.240212T2109Z-240213T2000Z/
/YLOG1.1.ER.240212T2109Z.240213T0600Z.240213T1400Z.UU/
239 PM EST Mon Feb 12 2024
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Yellow River at Pleasant Hill Road near Lithonia.
* WHEN...Until tomorrow afternoon.
* IMPACTS...At 15 feet, Minor flooding continues and expands further
into the woodlands and fields near the river upstream and
downstream from the gage on Pleasant Hill Road. In Dekalb County...
some flooding of backyards of homes begin on Harmony Hills Drive
and Court. Johnson Creek flowing under Union Grove Road into the
river begins to back up.
* ADDITIONAL DETAILS...
- At 2:16 PM EST Monday the stage was 12.0 feet and rising.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 15.1 feet just after
midnight tonight. It will then fall below flood stage late
tomorrow morning.
- Flood stage is 13 feet.
&&
LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403
$$
GAC217-247-130745-
/O.EXT.KFFC.FL.W.0096.240213T0249Z-240214T1348Z/
/MYRG1.1.ER.240213T0249Z.240213T1800Z.240214T0748Z.UU/
239 PM EST Mon Feb 12 2024
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO WEDNESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Yellow River at Gees Mill Road.
* WHEN...From this evening to Wednesday morning.
* IMPACTS...At 13.0 feet, Minor flooding continues to expand into
the woodlands...fields and pasture along the river upstream and
downstream from the gage on Gees Mill Road in Rockdale County.
Most of Sockwell Road by the river in Newton County will be
flooded with up to 4 feet of water. Minor flooding also occurs in
Newton County in the Riverside Estates Travel and Trailer Park.
Any trailers near the river may need to be moved to higher ground.
A playground by the river will begin to flood.
* ADDITIONAL DETAILS...
- At 2:16 PM EST Monday the stage was 8.8 feet and rising.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 13.5 feet early tomorrow
afternoon. It will then fall below flood stage early
Wednesday morning.
- Flood stage is 11 feet.
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$987
WGUS82 KFFC 130028
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
728 PM EST Mon Feb 12 2024
...The Flood Warning is extended for the following rivers in
Georgia...
Yellow River at Gees Mill Road affecting Newton and Rockdale
Counties.
For the Yellow River Basin...including Suwanee, Lawrenceville,
Plantation Rd Lawrenceville, Tanglewood Drive Snellville, Lilburn,
Snellville, Snellville, Silver Hill Rd Stone Mtn, Lithonia, Stone
Mountain, Lee Road below Snellville, Lithonia, Lithonia, Lithonia,
Milstead, Gees Mill Road, Snellville, Loganville, Milstead,
Milstead, Milstead, Rocky Plains...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
The next statement will be issued Tuesday morning at 730 AM EST.
&&
GAC217-247-131230-
/O.EXT.KFFC.FL.W.0096.240213T0257Z-240214T1348Z/
/MYRG1.1.ER.240213T0257Z.240213T1800Z.240214T0748Z.UU/
728 PM EST Mon Feb 12 2024
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Yellow River at Gees Mill Road.
* WHEN...Until Wednesday morning.
* IMPACTS...At 13.0 feet, Minor flooding continues to expand into
the woodlands...fields and pasture along the river upstream and
downstream from the gage on Gees Mill Road in Rockdale County.
Most of Sockwell Road by the river in Newton County will be
flooded with up to 4 feet of water. Minor flooding also occurs in
Newton County in the Riverside Estates Travel and Trailer Park.
Any trailers near the river may need to be moved to higher ground.
A playground by the river will begin to flood.
* ADDITIONAL DETAILS...
- At 6:31 PM EST Monday the stage was 10.0 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 13.5 feet early tomorrow
afternoon. It will then fall below flood stage early
Wednesday morning.
- Flood stage is 11.0 feet.
- Flood History...This crest compares to a previous crest of
13.4 feet on 10/12/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$851
WGUS82 KFFC 130738
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
238 AM EST Tue Feb 13 2024
...The Flood Warning continues for the following rivers in Georgia...
Yellow River at Gees Mill Road affecting Newton and Rockdale
Counties.
For the Yellow River Basin...including Suwanee, Lawrenceville,
Plantation Rd Lawrenceville, Tanglewood Drive Snellville, Lilburn,
Snellville, Snellville, Silver Hill Rd Stone Mtn, Lithonia, Stone
Mountain, Lee Road below Snellville, Lithonia, Lithonia, Lithonia,
Milstead, Gees Mill Road, Snellville, Loganville, Milstead,
Milstead, Milstead, Rocky Plains...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
The next statement will be issued this afternoon at 300 PM EST.
&&
GAC217-247-132000-
/O.EXT.KFFC.FL.W.0096.000000T0000Z-240214T0632Z/
/MYRG1.1.ER.240213T0448Z.240213T1200Z.240214T0032Z.UU/
238 AM EST Tue Feb 13 2024
...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Yellow River at Gees Mill Road.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 12 feet, Minor flooding continues in the woodlands...
fields and pasture along the river upstream and downstream from
the gage on Gees Mill Road in Rockdale County. Large portions of
Sockwell Road by the river in Newton County will be up to 3 feet
under water.
* ADDITIONAL DETAILS...
- At 1:47 AM EST Tuesday the stage was 11.3 feet and rising.
- Forecast...The river is expected to rise to a crest of 12.3
feet this morning. It will then fall below flood stage this
evening.
- Flood stage is 11 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$721
WGUS82 KFFC 131716
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1216 PM EST Tue Feb 13 2024
...The Flood Warning continues for the following rivers in Georgia...
Yellow River at Gees Mill Road affecting Newton and Rockdale
Counties.
For the Yellow River Basin...including Suwanee, Lawrenceville,
Plantation Rd Lawrenceville, Tanglewood Drive Snellville, Lilburn,
Snellville, Snellville, Silver Hill Rd Stone Mtn, Lithonia, Stone
Mountain, Lee Road below Snellville, Lithonia, Lithonia, Lithonia,
Milstead, Gees Mill Road, Snellville, Loganville, Milstead,
Milstead, Milstead, Rocky Plains...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
The next statement will be issued this evening at 915 PM EST.
&&
GAC217-247-140215-
/O.EXT.KFFC.FL.W.0096.000000T0000Z-240214T0215Z/
/MYRG1.1.ER.240213T0448Z.240213T1046Z.240213T2015Z.UU/
1216 PM EST Tue Feb 13 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...
* WHAT...Minor flooding will continue.
* WHERE...Yellow River at Gees Mill Road.
* WHEN...Until late this evening.
* IMPACTS...At 11 feet, Flood Stage is reached. Minor flooding
begins in the woodlands...fields and pasture along the river
upstream and downstream from the gage on Gees Mill Road in
Rockdale County. Portions of Sockwell Road by the river in Newton
County will be around two feet under water.
* ADDITIONAL DETAILS...
- At 11:47 AM EST Tuesday the stage was 11.4 feet and falling.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:47 AM EST Tuesday was 11.6 feet.
- Forecast...The river is expected to fall below flood stage
late this afternoon and continue falling to 2.6 feet Sunday
morning.
- Flood stage is 11 feet.
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$646
WGUS82 KFFC 140129
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
829 PM EST Tue Feb 13 2024
...The Flood Warning is cancelled for the following rivers in
Georgia...
Yellow River at Gees Mill Road affecting Newton and Rockdale
Counties.
GAC217-247-140230-
/O.CAN.KFFC.FL.W.0096.000000T0000Z-240214T0129Z/
/MYRG1.1.ER.240213T0448Z.240213T1046Z.240213T2240Z.UU/
829 PM EST Tue Feb 13 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Yellow River at Gees Mill Road.
* ADDITIONAL DETAILS...
- At 8:02 PM EST Tuesday the stage was 10.6 feet.
- Forecast...The river is expected to fall to 2.6 feet Sunday
morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 12, 10:09 AM EST, 8 minutes earlier.
Area forecast discussion, Feb 12, 10:09 AM EST, 8 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1009 AM EST Mon Feb 12 2024 ...Morning Area Forecast Discussion... .UPDATE... Issued at 958 AM EST Mon Feb 12 2024 Forecast remains on track. Recently refreshed the existing Flood Watch. Additional rainfall amounts of 1-2 inches are likely across the SE half of the area (locally higher). Additional rains of 1 inch plus remain possible across the NW half of the area. Best chance for an isolated severe thunderstorm is across the extreme southern portion of the area into the afternoon hours. Will be evaluating the need for a Wind Advisory with the afternoon package. Previous forecast package supported issuance for the NE mountains tonight and Tuesday morning. /SEC && .SHORT TERM... (Today through Tuesday) Issued at 337 AM EST Mon Feb 12 2024 At a glance: -Heavy Rain possible today. A Flood Watch is in effect for much of north and central Georgia. -Severe WX along and south of the I-20 corridor as a stationary front lifts to the north. Showers and thunderstorms are moving through the area primarily across the central part of the CWA. Storms have been sub severe with a few statements for small hail. Given the lack of the instability along the axis, it will be hard pressed for these storms to generate severe weather during the overnight time period. That story changes slightly as the cold front approaches close to dawn. By the time the sun starts to come up, a number of models are indicating the possibility of an MCS approaching the CWA's border. These storms are definitely likely, but given the conditions during the overnight hours and the timing of the front it is unlikely that the environment which lacks SB CAPE and has only moderate bulk shear values will support a widespread severe weather outbreak. That being a few storms may contain damaging winds and the outside chance of an isolate tornado can't be ruled out. The bigger concern will likely be the flash flooding potential. Rain bands are expected to remain in the same general location through the morning and into the afternoon. A few locations at the SW end of the Flood Watch have already seen up to two inches of rain with more on the way. The whole system is expected to clear the area by 8 PM. Gusty winds will likely settle in on the back side of the system as the pressure gradient tightens as high pressure moves in and a Wind Advisory may be needed but given how much we have going on this morning the day shift will have an opportunity to take a closer look at this and make a decision. Vaughn && .LONG TERM... (Tuesday night through Sunday) Issued at 337 AM EST Mon Feb 12 2024 At a glance: -Cooler temperatures are expected this week and into next weekend. -Another round of precip is possible for the southern part of the CWA Dry conditions are anticipated to continue through mid week up until next weekend. As another weak impulse in the subtropical jet will bring rain to the far southern parts of the CWA. At this time it looks like this will mostly be a rain event with not instability to work with we've kept thunder out of the grids. Temps are expected to be pleasantly in the upper 50s and low 60s in the afternoon. Overnight lows may be close to freezing for the northern part of the CWA through the long term. Vaughn && .AVIATION... (12Z TAFS) Issued at 646 AM EST Mon Feb 12 2024 RA across the metro with a few TSRA possible after 12Z. TSRA will be prevailing after 16Z as a line of storms lift north this morning. IFR CIGS will continue until the front pushes the RA out after 00Z. VIS could be less than 2SM at times in periods of heaviest RA and TSRA. Winds out of the SE will go SW after 00Z with some gusts exceeding 25kts as the storms clear the area. //ATL Confidence...12Z Update... Medium to High on all elements. Vaughn && .PRELIMINARY POINT TEMPS/POPS... Athens 65 45 58 33 / 100 50 0 0 Atlanta 66 41 54 36 / 100 30 0 0 Blairsville 60 37 50 30 / 100 70 0 0 Cartersville 66 40 54 30 / 100 20 0 0 Columbus 71 44 59 35 / 100 10 0 0 Gainesville 63 40 55 34 / 100 50 0 0 Macon 70 47 59 35 / 100 40 0 0 Rome 67 39 55 31 / 100 20 0 0 Peachtree City 67 42 56 32 / 100 20 0 0 Vidalia 73 50 61 37 / 100 50 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 PM EST this evening for GAZ001>009-011>016- 019>025-027-030>039-041>062-066>076-078>085-089>097. SHORT TERM...SEC LONG TERM....Vaughn AVIATION...Vaughn
Hazardous weather outlook, Feb 12, 9:05 AM EST, 1 hour 12 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 905 AM EST Mon Feb 12 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-130900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 905 AM EST Mon Feb 12 2024 This Hazardous Weather Outlook is for North and Central Georgia. .DAY ONE...Today and Tonight... Periods of rain will continue through early afternoon, especially areas east of I-85. Fortunately, widespread heavy rainfall will be coming to an end, but an additional round of showers and storms is expected later today as the entire storm system moves across the area. Flood warnings are in effect for some rivers and streams that will continue rise and respond to the heavy rainfall. The overall severe weather risk is low today, but the potential for a few stronger storms later today remains possible, mainly across parts of central Georgia, south of Atlanta. Localized wind damage is the main threat if any storms do become strong to marginally severe. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Feb 12, 8:35 AM EST, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
835 AM EST Mon Feb 12 2024
GAZ022-032>035-043>047-054-055-057-121430-
Fayette GA-Walton GA-Rockdale GA-Forsyth GA-Gwinnett GA-Henry GA-
South Fulton GA-North Fulton GA-Douglas GA-Barrow GA-Cobb GA-
Clayton GA-DeKalb GA-
835 AM EST Mon Feb 12 2024
...An area of heavy rainfall will impact portions of central Rockdale,
southwestern Barrow, DeKalb, north central Fayette, southwestern
Forsyth, central Cobb, northeastern Douglas, Gwinnett, northwestern
Henry, northwestern Walton, Clayton and Fulton Counties through 930
AM EST...
At 833 AM EST, an area of heavy rainfall over metro Atlanta was nearly
stationary.
HAZARD...Heavy rain.
SOURCE...Radar indicated.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Locations impacted include...
Atlanta, Marietta, Douglasville, Lawrenceville, Decatur, Conyers,
Winder, Jonesboro, Peachtree Corners, City of South Fulton, Sandy
Springs, Roswell, Johns Creek, Alpharetta, Smyrna, Dunwoody, East
Point, Duluth, Union City, and Sugar Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
&&
LAT...LON 3396 8464 3408 8442 3417 8406 3404 8374
3379 8378 3373 8389 3374 8391 3371 8391
3360 8411 3351 8443 3366 8468
TIME...MOT...LOC 1333Z 241DEG 18KT 3380 8427
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Feb 12, 8:45 AM EST, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
845 AM EST Mon Feb 12 2024
GAZ036>039-049>051-060>062-121445-
Taliaferro GA-Wilkes GA-Morgan GA-Putnam GA-Hancock GA-Warren GA-
Oglethorpe GA-Clarke GA-Oconee GA-Greene GA-
845 AM EST Mon Feb 12 2024
...An area of heavy rainfall will impact portions of Oconee, Warren,
Morgan, central Putnam, northern Hancock, Clarke, Greene, Taliaferro,
Wilkes and Oglethorpe Counties through 945 AM EST...
At 842 AM EST, an area of heavy rainfall was centered on Greensboro
and was nearly stationary.
HAZARD...Heavy rain.
SOURCE...Radar indicated.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Locations impacted include...
Eatonton, Washington, Madison, Greensboro, Watkinsville, Warrenton,
Sparta, Crawfordville, Lexington, Athens, Union Point, Winterville,
Crawford, North High Shoals, Tignall, Bostwick, Arnoldsville,
Woodville, White Plains, and Siloam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
&&
LAT...LON 3365 8249 3366 8251 3364 8256 3365 8258
3361 8265 3345 8259 3330 8275 3321 8318
3330 8343 3356 8361 3376 8355 3400 8339
3402 8305 3404 8295 3398 8285 3399 8264
3386 8261 3387 8257 3380 8258 3364 8248
TIME...MOT...LOC 1342Z 245DEG 8KT 3365 8312
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 7:15 PM EST | Flash Flood Warning | FFC | Harris, Muscogee | 3 hr |
| Feb 12, 12:01 AM EST | Special Weather Statement | FFC | Carroll, Haralson | 29 min |
| Feb 12, 12:28 AM EST | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton | 32 min |
| Feb 12, 1:07 AM EST | Special Weather Statement | FFC | Meriwether | 23 min |
| Feb 12, 3:17 AM EST | Flash Flood Warning | FFC | Clayton, Coweta, Fayette, Heard, Henry, Meriwether and 3 more | 6 hr |
| Feb 12, 3:44 AM EST | Flash Flood Warning | FFC | Harris, Lamar, Meriwether, Pike, Spalding, Talbot and 2 more | 6 hr |
| Feb 12, 5:28 AM EST | Flash Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Peach, Twiggs | 6 hr |
| Feb 12, 5:42 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 48 hr |
| Feb 12, 5:44 AM EST | River Flood Warning | FFC | Fayette, Spalding | 64 hr |
| Feb 12, 6:21 AM EST | Flash Flood Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 6 hr |
| Feb 12, 6:54 AM EST | River Flood Warning | FFC | Lamar, Spalding | 7 hr |
| Feb 12, 8:06 AM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Feb 12, 8:23 AM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 61 hr |
| Feb 12, 8:35 AM EST | Special Weather Statement | FFC | Clayton, Cobb, DeKalb, Fulton, Gwinnett, Rockdale | 55 min |
| Feb 12, 8:36 AM EST | River Flood Warning | FFC | Troup | 36 hr |
| Feb 12, 8:45 AM EST | Special Weather Statement | FFC | Clarke, Greene, Hancock, Morgan, Oconee, Oglethorpe and 4 more | 60 min |
| Feb 12, 9:05 AM EST | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 3 days |
| Feb 12, 10:07 AM EST | River Flood Warning | FFC | Coweta, Fayette | 16 hr |
| Feb 12, 10:17 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 12 hr |
| Feb 12, 10:22 AM EST | River Flood Warning | FFC | Talbot, Upson | 55 hr |
| Feb 12, 10:22 AM EST | River Flood Warning | FFC | Meriwether, Pike | 43 hr |
| Feb 12, 10:22 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 34 hr |
| Feb 12, 10:29 AM EST | River Flood Warning | FFC | Chattooga | 5 hr |
| Feb 12, 10:41 AM EST | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 52 hr |
| Feb 12, 10:41 AM EST | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 21 days |
| Feb 12, 10:41 AM EST | River Flood Warning | FFC | Greene, Oconee, Oglethorpe | 3 days |
| Feb 12, 10:41 AM EST | River Flood Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 7 days |
| Feb 12, 10:46 AM EST | River Flood Warning | FFC | Barrow, Jackson | 33 hr |
| Feb 12, 11:03 AM EST | River Flood Warning | FFC | Forsyth | 22 hr |
| Feb 12, 11:07 AM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 21 days |
| Feb 12, 11:24 AM EST | River Flood Warning | FFC | Whitfield | 5 hr |
| Feb 12, 2:29 PM EST | Wind Advisory | FFC | Banks, Barrow, Bartow, Butts, Carroll, Catoosa and 51 more | 22 hr |
| Feb 12, 2:34 PM EST | River Flood Warning | FFC | Jones | 18 hr |
| Feb 12, 3:41 PM EST | River Flood Warning | FFC | Morgan, Newton | 4 hr |
| Feb 12, 5:37 PM EST | River Flood Warning | FFC | Heard | 20 hr |
| Feb 12, 6:04 PM EST | Special Weather Statement | FFC | Dade, Walker | 41 min |
| Feb 12, 6:17 PM EST | Special Weather Statement | FFC | Chattooga, Floyd, Haralson, Polk | 28 min |
| Feb 12, 6:42 PM EST | Special Weather Statement | FFC | Bartow, Catoosa, Floyd, Gordon, Murray, Whitfield | 48 min |
| Feb 12, 6:45 PM EST | Special Weather Statement | FFC | Carroll, Haralson, Heard, Paulding, Polk | 45 min |
Nearby
River Flood Warnings in Georgia, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.